# SDR GTIA9900004

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 110049
- Condition: Inoperative
- Location: Tailcone
- Part time: 483 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHT INOPERATIVE.  AFT OF BULKHEAD (TAIL CONE).  REMOVED AND REPLACED EMERGENCY BATTERY CHARGER AND OPERATIONAL CHECK GOOD IAW MM 33-50-00.  PART TC:  321.  (X)
